Display Mode:

    Main content

    Health Information

    Medicines That Can Cause Weakness or Fatigue

    Medicines That Can Cause Weakness or Fatigue

    Many prescription and nonprescription drugs can cause weakness and fatigue. A few examples are:

    • Antianxiety medicines.
    • Antidepressants.
    • High blood pressure medicines.
    • Statin medicines for high cholesterol.

    If you think a prescription or nonprescription medicine may be causing your weakness or fatigue, call your doctor.

    ByHealthwise Staff
    Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine
    Specialist Medical Reviewer David Messenger, MD

    Current as ofNovember 20, 2015

    Current as of: November 20, 2015

    This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.

    © 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.